User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Balkema, A.A., Klüppelberg, C., Resnick, S.I. 
Title:
Densities with Gaussian tails. 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of the London Mathematical Society 
Year:
1993 
Journal volume:
51 
Year / month:
1993-05 
Quarter:
2. Quartal 
Month:
May 
Journal issue:
Pages contribution:
568-588 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Status:
Verlagsversion / published 
Date of publication:
01.05.1993 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text